Hey, Invyzabul, your post would have been answered long before now if you were on the MS forum. You're asking lots of good questions that our members would be helping you with. I don't have the knowledge to do that, but please try reposting to that forum. Good luck.
Ischemic injury would be like a very tiny stroke, I think. Very slight bleeding. My first neuro issue was diagnosed for a while as a Temporary Ischemic Attack (TIA), and felt like (I'm told) a stroke.
As for your second question, I think there is no difference between small vessel disease and small vessel changes. And I've been told by a numbe...
One more thing about canes and hand fatigue. An ergonomic handle makes a huge difference for me. I had to shop around a lot to find one for the right hand and finally got one on the web.
(Most are for the left hand, a supplier told me, because most people prefer to keep their right hand free for carrying things. But my left foot is less steady than my...
As Quix suspected, I'm very glad to be back. Thank you, all of you, for helping me (and, I suspect, lurkers).
The side effect I fear is that rash SickMomma had. It's good you stopped right away. The FDA has issued warnings about Provigil due to people nearly dying from rashes so bad they put the patients in burn units.
But Quix's years...
It's not that I'm *glad* to hear so many share this dizziness and some of the ways I deal with it, but it is good to know I'm not alone. I always wonder whether I've posted something obvious or patronizing, especially since my situation is mild compared to many others in this group.
One tip I'll consider is getting that laptop cat...
Thank you for all this great info! I'll save it for future reference. One question: if you took it as needed, in the morning, how did you decide which days to take it on? Did your symptoms start in the mornings usually, or were you anticipating what you had to do that day?
Hi, all. Thanks for your info. Sorry to hear that Kenny and LA are doing worse.
Lulu, my neuro has no alternative diagnosis, but lots of things have been ruled out. I'll just deal with life and wait for the other shoe to drop and hope it doesn't.
Today I took Provigil for the third time, and it's the third time in a week I've needed it. I'm scared to take it daily because of the severe side effects some people have had, but it's a wonderful drug and I'm curious about what it's doing and how it works in MSers.
For me it's all about the "Winco Effect" -- ...
Hi, I've been AWOL because my neuro thinks I probably don't have MS and I wanted to not focus on it for a while. But my brain has a life of its own -- not to mention polka dots -- so here's a question.
Do you take Provigil to stay awake? How long have you been taking it? Daily or as needed? What side effects have you had?
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.